MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; SPONGE,NEURO,0.5"X3",XR,STRL,LF,10/PK

MEDLINE INDUSTRIES LP; SPONGE,NEURO,0.5"X3",XR,STRL,LF,10/PK
Catalog Number NEUROSPNG09
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer on 06/10/2024, "during mma (maxillomandibular advancement) procedure, 1/2" by 3" patty string ripped out of patty and piece of patty broke off with it.Md immediately noticed when it happened and was able to safely remove all pieces of the patty and string.There was no physical harm, no monitoring/intervention was required for patient and the procedure was completed".A sample is not available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer on 06/10/2024, "during mma (maxillomandibular advancement) procedure, 1/2" by 3" patty string ripped out of patty and piece of patty broke off with it.".

Common Device Name
SPONGE,NEURO,0.5"X3",XR,STRL,LF,10/PK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19700716
Report Number1417592-2024-00719
Device Sequence Number14378238
Product Code HBA
UDI-Device Identifier30080196286533
UDI-Public30080196286533
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberNEUROSPNG09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Initial Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexMale